# SDR CA110309001

- Difficulty date: March 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 17,344 hours
- Engine: Ge CF348C5
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 526305
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST FLIGHT WALK AROUND, FLIGHT CREW NOTICED DAMAGE TO THE AFT NLG  DOOR ASSY.  THE ACFT WAS GROUNDED AND A MAINTENANCE TEAM DISPATCHED ON AN AOG TRIP. AFTER EVALUATION OF THE DAMAGES, THE DOOR ASSY WAS REMOVED AND THE ACFT FERRIED TO A MAINTENANCE BASE FOR REPAIR.  VISUAL INSPECTION OF THE NLG REVEALED THAT THE DOOR  HAD SUSTAINED SIGNIFICANT DAMAGE AND NEEDED REPLACEMENT, 1 OF THE RODS, PN 52630-5, 32-22-07-01-010A HAD SHEARED OFF AND THE OTHER 1 WAS BENT AND NEEDED REPLACEMENT, THE NLG AFT DOOR DRIVE BRACKET, PN 52170-7, IPC 32-21-22-01-040 WAS BENT AND NEEDED REPLACEMENT, THE STEERING CONTROL MODULE, PN 53000-3, 32-51-50-01-010 WAS DAMAGED AND NEEDED REPLACEMENT, AND THE NLG AFT DOOR HINGE BEARINGS, PN MS17796-24, 32-22-05-01-145 & -250, WERE DAMAGED AND NEEDED REPLACEMENT. FAILURE OF ONE OF THE NLG RODS, PN 52630-5 CAUSED THE DOOR TO TWIST AND CONTACT OTHER COMPONENTS.  THE FAILURE LIKELY OCCURRED DURING THE LAST PHASES OF THE FLIGHT OR TAXI AS THERE WAS NO ABNORMAL NOISE OR CONDITION REPORTED BY THE FLIGHT CREW DURING FLIGHT. ACFT TIME 17649 FLIGHT HOURS AND 8881 CYCLES.
